# SDR HEEA0010603

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893S
- Make and model: Bell 412
- Aircraft serial: 33022
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Transmitter
- Part number: 2594484
- Condition: Malfunction
- Location: Flux Valve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRECESSES 30 TO LEFT AND UNABLE TO ADJUST. SENT TO HONEYWELL, TEXAS FOR EXCHANGE.
